# SDR CALA2009052100269

- Difficulty date: May 20, 2009
- Submitted: May 21, 2009
- Operation: Air carrier
- Aircraft: N18243
- Make and model: Boeing 737824
- Aircraft serial: 28806
- Aircraft time: 31,514 hours, 11,048 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 43176
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY PACK IN FWD GALLEY RT OVERHEAD PACK IS DEAD.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK IN RT FWD ENTRY AREA AND OPS CHECKED GOOD REF AMM 33-51-06 M&E P/N 29-3351-3-0013 ON, P/N 29-3351-3-0013 OFF S/N 43176 ON, S/N 15895 OFF.
